# SDR 95ZZZX6320

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N524AC
- Make and model: Bac 111419EP
- Aircraft serial: BAC120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: DE25413
- Condition: Failed
- Location: Nr 1 Stub Wing
- Part time: 8,533 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW EXPERIENCED A NR 1 STUB DUCT OVERHEAT WITH SUBSEQUENT PACK TRIP.  INSPECTION REVEALED THE CLAMP BETWEEN THE ISOLATION VALVE AND THE PRESSURE REDUCING VALVE HAD FAILED.  THE STUD ON ONE SIDE OF THE CLAMP BROKE AND THE CLAMP CAME LOOSE.  THIS CLAMP IS BELIEVED TO BE ORIGINAL WHICH WOULD DATE IT ALMOST 30 YEARS OLD.  THIS CLAMP HAS BEEN REMOVED AND INSTALLED MANY TIMES OVER THE YEARS AND FAILED DUE TO FATIGUE.  THE NEWER REPLACEMENT CLAMPS, PN DE25479, HAVE A LARGER STUD.  SUBMITTER RECOMMENDS DISCARDING THE OLDER STYLE CLAMPS WHEN REMOVED AND AUTOMATICALLY UPGRADING TO THE BETTER CLAMP.
